Is it safe to use No Salt, salt substitute with Lisinipril?

Answers (3)

15 May 2012

If I'm correct No Salt is potassium. If that is the case, then there is the possibility of the serum potassium level being too high with use of both this and lisinopril.

Votes: +0

16 May 2012

McCormick spices has a group of products that contain no Salt and are a mix of various spices to flavor foods. These would be very safe to use. .if you take a look at their web site on the right hand side it advertises products to season foods without salt. Potassium build up would not become a problem with these.

FYI: Too much potassium salts is a real health hazard.

Votes: +0
Anonymous

16 May 2012

No, it is not safe. You need to use anything but salt or a salt substitute. Mrs. Dash offers a great seasoning mix that offers a lot of taste without salt. You ust stop using salt on your food. That includes cooking with salt too. My husband & I both take diuretics, & can't use salt. Unfortunately I love salt for flavoring, & it was very hard to get used to not using it, but it's very important that you don't. If you try the Mrs. Dash, I think you will find a whole new outlook on the taste of food... Mary

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Diabetic Kidney Disease - My doctor states that there is protein in my urine and he wants to?

... prescribe lisinopril for this condition. I am a type 2 diabetic who takes insulin nightly and metformin twice daily along with lipitor and other ...

2 answers 22 Nov 2009

Lisinopril - My husband has been taking lisinipril with Hydrochlorothiazide for about 1and 1/2 yrs.?

... It seems he has hives on his arms and face . Does this meds make him allergic to the sun. We have ruled out mist food allergies. The only food ...

4 answers 23 Apr 2011

Can I drink a glass of wine when on lisinipril?

If I take lisinipril in the morning around 10, is it ok to have a glass of wine in the evening without having side effects from the drug?

1 answer 22 Oct 2014